# SDR REXA2022062001240

- Difficulty date: May 20, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: CN6244230206
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BT SKIN IS CRACKED.	REMOVED & REPLACED PANEL SKIN IAW CRJ 900 SRM 51-42-10-001-001-A01 & 51-42-06-001-001-A01.
